# SDR GTIA2021060735788

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 19,145 hours, 8,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L1 JUMPSEAT INBOARD FLASHLIGHT NOT TESTING-RESECURED I/B L1 FLASH LIGHT IAW AMM 25-60-00. OPS. CK. GOOD. 
STS#Q6TR841X"
